What should i do for this type of skin problem

Patient : I'm 25 years old girl.by mistake about 15 days ago i have taken avil medicine then i'm feeling burning in body and my skin many areas change color like white in color.and when i go to sun light i feel more burn and skin color also white in color.i have consulted 3 doctor but no one find my problem clearly last one doctor given me Fluconazole150mg &azithromycin 250mg tablets. from taking this medicine i feel some relax but for few time i was going to sun light then i feel burning again. i'm too worried about my future please give right advice i'm helpless now.
Symptoms:  Skin color changes and feel burn
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was in vacation and 4 days into the trip I developed a itchy feeling all over my body. I have no bite marks however...

Q: I got a test ige immunoglobulin serum test . The value cams 520 ? What does this mean . I am a 30 years old mum .

Q: My friend took alegra and tussin and speed and now he says he is having a hard time breathing and stayingawake

Q: Hello, I had my nose pierced about 4 weeks ago. I thought I was starting to get an infection but it turned out to be...

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews